# SDR USAA030064

- Difficulty date: May 16, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N584US
- Make and model: Boeing 737301
- Aircraft serial: 23743
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 47,825 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED .375 INCH LONG, RIGHT AFT SERVICE DOOR LOWER HINGE CUTOUT STATION 951.  (M)
